# SDR ASOA2015091513800

- Difficulty date: September 15, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT RAIL AT FS 364 - 394,  LBL 9.  EVALUATED SEAT RAIL AT FS 364.00-394.00, LBL9 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT RAIL AT FS634.00-394.00 LBL9 IAW AMM 53-01-11-000-802.  FABRICATED NEW SEAT RAIL AT FL 364.00-394.00 AT LBL9 IAW REO 601R 53-00-485.  INSTALLED NEW FABRICATED SEAT RAIL FS 364.00-394.00, LBL9 IAW AMM 53-01-11-400-802.  RECEIVED AND FABRICATED SEAT RAILS IAW GREO 601R 53-00-485, REV A.
